# SDR 9903421152

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN I-BEAM SUPPORT AT FS 791, BL 0.  REPAIRED PER EA 11-168291.
